# SDR AALA201703079006

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 48,518 hours, 19,873 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. TAKE OFF CONFIGURATION WARNING SOUND AS THROTTLES WERE ADVANCED FOR TAKEOFF. REMOVED AND REPLACED SPEED BRAKE TAKEOFF WARNING SWITCH IAW AMM 31-51-03. OPERATIONAL CHECK GOOD.
